# SDR REXA201100262

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 19,642 hours, 16,665 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 19,642 hours, 16,665 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD WEB FOUND CRACKED BETWEEN LBL 23 TO RBL 23.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E AND 601R-53-41-609 REV B DEVIATION E.
